# SDR CALA2025010200010

- Difficulty date: December 31, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 79,168 hours, 28,673 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8831
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION ON R/H #3 WINDOW FRAME POST FOUND CRACK IN FASTENER HOLE PERMANENT REPAIR BEING INSTALLED PER EA 5310-08195 SEQ 2061.
